# SDR SWIA201229811

- Difficulty date: February 23, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 22,399 hours, 18,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MID LEADING EDGE SKIN DENTED FROM BIRD STRIKE.  (SERVICE)  DRESSED OUT DENT TO ORIGINAL CONTOUR, REPLACED AFFECTED RIB, AND RESTORED FINISH TO LEADING EDGE SKIN PER REO.
